RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 6, Pages 23–40 (Mi fpm1448)  

This article is cited in 2 scientific papers (total in 2 papers)

Additive matrix maps that are monotone with respect to the orders induced by group inverse

M. A. Efimov

M. V. Lomonosov Moscow State University

Abstract: We characterize additive maps on the matrix algebra over an arbitrary field with three or more elements that are monotone with respect to the $\overset\sharp\leq$- and $\overset{\mathrm{cn}}\leq$-orders and build some examples of nonadditive monotone maps.

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:5, 659–670

UDC: 512.643

Citation: M. A. Efimov, “Additive matrix maps that are monotone with respect to the orders induced by group inverse”, Fundam. Prikl. Mat., 17:6 (2012), 23–40; J. Math. Sci., 193:5 (2013), 659–670

Citation in format AMSBIB
\Bibitem{Efi12}
\by M.~A.~Efimov
\paper Additive matrix maps that are monotone with respect to the orders induced by group inverse
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 6
\pages 23--40
\mathnet{http://mi.mathnet.ru/fpm1448}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 5
\pages 659--670
\crossref{https://doi.org/10.1007/s10958-013-1493-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899417901}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1448
  • http://mi.mathnet.ru/eng/fpm/v17/i6/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Efimov M.A. Guterman A.E., “Monotone Maps on Diagonalizable Matrices”, Math. Inequal. Appl., 17:4 (2014), 1441–1452  crossref  mathscinet  zmath  isi  elib
    2. Dolinar G., Marovt J., “On a Generalized Concept of Order Relations on B(H)”, Math. Slovaca, 68:1 (2018), 33–40  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:171
    Full text:59
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020